default-icon
Excessive Sweating
I've been taking Prozac for over a year now, and I also have excessive sweating. I'm wondering if the excessive sweating could be a side effect of my medication, or if the side effects should have already passed by now. I'm just trying to find the cause of my excessive sweating and determine what I can do to prevent it. Thanks for your help!
614 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Hello I understand your concern We have many good homeopathic medicines for hyperhidrosis or excessive sweating to treat it completely from the root itself withoutany sideffects that are part of conventional medicines please contact me directly through practo consult or call Online consultation and medicines at your doorstepalso available nationally and internationally Warm regards Dr Amisha Mirchandani
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +167
Consult with a doctor
Online now
Hello, it's a NATURAL phenomenon.in some sweating is excess other least very person to person.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes Prozac May cause excessive sweating in around 5-10% of people having it.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
There is a completely painless single time treatment with a laser called MIRADRY. This is a single time and permanent treatment. This is available at MIRACLE AESTHETIC CLINIC at Andheri, Mumbai. You can definitely try that.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

What causes excessive spitting Excessive sweating and back pain Excessive sweating treatment armpit
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.